# SDR CA150220005

- Difficulty date: February 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BA67096056003
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) PRIOR TO FLIGHT, STARTED THE APU TO COOL DOWN THE CABIN, AND THEN BOARDED THE PASSENGERS. THE NUMBER 2 FLIGHT ATTENDANT ADVISED ME THAT THERE WAS A LOAD NOISE THROUGHOUT THE CABIN, BUT ESPECIALLY ROW 18, 13 AND 7. WE WERE STILL AT THE GATE SO HAD MAINTENANCE COME ON BOARD AND DEPLANED THE PASSENGERS TO WORK ON THE DUCT WORK. THERE WAS DISCONNECTED DUCTING THROUGH THE AIRCRAFT AND THE FIXED IT WITH DUCK TAPE AND SOME KIND OF SUPERGLUE ADHESIVE. THEN SIGNED THE BOOK OFF AND OPERATIONS LOADED THE PASSENGERS BACK UP AND DEPARTED. CLIMBING THROUGH FL300, FUME IN THE CABIN. EMERGENCY DESCENT. PUT ON OXYGEN MASKS. EMERGENCY DECLARED.  LANDED UNEVENTFULLY. EMERGENCY EXIT THROUGH THE FRONT PAX DOOR. ONE PASSENGER WAS TRANSPORTED TO THE HOSPITAL FOR INHALATION.  FOUND AIR RISER SUPPLY DUCT DISCONNECTED AT JOINT ABOVE OUTBOARD SEAT TRACK BEHIND SIDEWALL PANEL 17DC.
